| Model Number |
WPXLGR1117 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a proximal pancreaticoduodenectomy procedure, the user set the product to wound and rolling, then the sleeve broke.The procedure was completed with another device.The status of the patient is no problem.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of received one device.The visual inspection of the returned product noted no visual abnormalities.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.